Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
On a sequence arising in series for π (with an appendix by D. Zagier).
Authors: Newman, Morris; Shanks, Daniel
Date of Publication (YYYY-MM-DD): 1984
Title of Journal: Mathematics of Computation
Volume: 42
Start Page: 199
End Page: 217
Document Type: Article
ID: 744968.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.